| Model Number |
5101-90129 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Lot jpvu (1): device returned 30 august 2022.Lot mmuu (1): device returned 23 september 2022.Lot jujg (1): device returned 30 august 2022.
Event or Problem Description
This record is a consolidation of q3 2022 records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures three instance of intraoperative everest mi provisional split driver jamming.The associated procedures were completed successfully with no surgical delay and no adverse consequence to a patient.
Event or Problem Description
Additional Manufacturer Narrative
Lot jpvu (1): manufacture date 19 july 2019.Device returned 30 august 2022.Lot mmuu (1): manufacture date 23 july 2020.Device returned 23 september 2022.Lot jujg (1): manufacture date 15 august 2019.Device returned 30 august 2022.